# SDR SIMA3021

- Difficulty date: October 28, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, B
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4915 - FLIGHT ATTENDANT REPORTS LIGHT ABOVE SEATS 8BC IS FALLING OUT.  REMOVED AND INSTALLED EMERGENCY COVE LIGHT PANEL IAW SAAB AMM 33-50-55.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
